# SDR FDEA201903040539

- Difficulty date: March 4, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 43,172 hours, 16,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR WEB AREA MAIN CABIN STA 1683 RBL 45. REMOVED CORROSION AND EVALUATED DAMAGED AREA ON MAIN DECK PLATE STA 1683, RBL 45 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A, FIG 101, DET III. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER AT STA 1681 TO 1688, RBL 50 IAW SRM 53-60-51-2R, FIG 201, DET I, REPAIR 2, ALT II.
